Advanced search
1 file | 2.55 MB Add to list

A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives

Author
Organization
Keywords
Nonlinear relativistic wave equation, Riesz space-fractional derivatives, Energy-preserving finite-difference scheme, Nonlinear supratransmission, FINITE-DIFFERENCE SCHEMES, NUMERICAL-SOLUTION, GUIDE ARRAYS, CONSERVATION, CALCULUS, SUPRATRANSMISSION, TRANSMISSION, SIMULATION, FLOW, MASS

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 2.55 MB

Citation

Please use this url to cite or link to this publication:

MLA
Macías-Díaz, Jorge E., et al. “A Pseudo Energy-Invariant Method for Relativistic Wave Equations with Riesz Space-Fractional Derivatives.” COMPUTER PHYSICS COMMUNICATIONS, vol. 224, 2017, pp. 98–107.
APA
Macías-Díaz, J. E., Hendy, A. S., & De Staelen, R. (2017). A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives. COMPUTER PHYSICS COMMUNICATIONS, 224, 98–107.
Chicago author-date
Macías-Díaz, Jorge E., Ahmed S. Hendy, and Rob De Staelen. 2017. “A Pseudo Energy-Invariant Method for Relativistic Wave Equations with Riesz Space-Fractional Derivatives.” COMPUTER PHYSICS COMMUNICATIONS 224: 98–107.
Chicago author-date (all authors)
Macías-Díaz, Jorge E., Ahmed S. Hendy, and Rob De Staelen. 2017. “A Pseudo Energy-Invariant Method for Relativistic Wave Equations with Riesz Space-Fractional Derivatives.” COMPUTER PHYSICS COMMUNICATIONS 224: 98–107.
Vancouver
1.
Macías-Díaz JE, Hendy AS, De Staelen R. A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives. COMPUTER PHYSICS COMMUNICATIONS. 2017;224:98–107.
IEEE
[1]
J. E. Macías-Díaz, A. S. Hendy, and R. De Staelen, “A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives,” COMPUTER PHYSICS COMMUNICATIONS, vol. 224, pp. 98–107, 2017.
@article{8549240,
  author       = {Macías-Díaz, Jorge E. and Hendy, Ahmed S. and De Staelen, Rob},
  issn         = {0010-4655},
  journal      = {COMPUTER PHYSICS COMMUNICATIONS},
  keywords     = {Nonlinear relativistic wave equation,Riesz space-fractional derivatives,Energy-preserving finite-difference scheme,Nonlinear supratransmission,FINITE-DIFFERENCE SCHEMES,NUMERICAL-SOLUTION,GUIDE ARRAYS,CONSERVATION,CALCULUS,SUPRATRANSMISSION,TRANSMISSION,SIMULATION,FLOW,MASS},
  language     = {eng},
  pages        = {98--107},
  title        = {A pseudo energy-invariant method for relativistic wave equations with Riesz space-fractional derivatives},
  url          = {http://dx.doi.org/10.1016/j.cpc.2017.11.008},
  volume       = {224},
  year         = {2017},
}

Altmetric
View in Altmetric
Web of Science
Times cited: